# SDR MALA040931

- Difficulty date: November 19, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF EMERGENCY BATTERY CAPACITY CHECK, BATTERY 20LN FAILED.
